# SDR SWIA200719120

- Difficulty date: October 7, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 13,309 hours, 10,833 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Brake Xducer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD BRAKE TRANSDUCER BRACKET IS CRACKED, FOUND AT C-CHECK.  REPLACED BRAKE TRANSDUCER BRACKET PER CRJ200 SRM REF 51-42-06.
